# SDR 95ZZZX5760

- Difficulty date: September 17, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Bearing
- Part number: 2520501
- Condition: Failed
- Location: Fuel Cont Drv
- Component: Bendix, DPN2
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL CONTROL DRIVE BEARING FAILURE.  UNDETERMINED CAUSE.
